Cymbalta : My doctor kind of gave me a... - Anxiety Support

Anxiety Support
44,291 members โ€ข 45,383 posts

Cymbalta

Hidden
Hidden
โ€ข19 Replies

My doctor kind of gave me a choice. He said you can try this antidepressant or before you do that you can try yoga.. meditation.. running. He also said that I need to accept that there is nothing wrong with me and that it's just anxiety. Soo I guess I'm gonna do just that.. try to accept the anxiety...I'm gonna start running and doing yoga like I used to before the anxiety took over my mind. Wish me luck ๐Ÿ˜ณ I'm going to try really really hard to stay positive. I really don't want to carry this anxiety/stress with me into the new year. And i really don't wanna touch another ssri. We shall see.

19 Replies
oldest โ€ข newest

Good Luck to you Sunshine002. Tell yourself that you can do it and you will. x

Hidden
Hidden
in reply to Agora1

Thanks so much for the encouragement! I CAN do this! โ˜บ๏ธ

Agora1
Agora1
in reply to Hidden

And we will all be there to congratulate you at the finish line :)

You can do it !!!!! Stay positive and you can overcome anything!!! Please let us know your progress . HAPPY NEW YEAR

Hidden
Hidden
in reply to robynnicholson

Thank you!! Happy new year to you too! ๐Ÿ˜Š

You go!!! I need to make this same decision. I'm hypothyroid and been on medicine for 15 + years. About 6 months ago I started noticing twitches in my legs, then Charly horses, then rapid heart rate for short burts. This spanned 6 months, then bam sitting in ER room crying pacing , shaking with chills while sweating profusely. Ekg's, blood work, X-rays then told this is anxiety!! Fast forward two months with panic attacks increasing with every day. Then last week get a call from my doctor who had gotten my blood work from ER months ago that I'm hyperthyroid now!!! So I was told stop taking synthroid until blood work could be completed, this threw me into hypo again ๐Ÿ˜”. Now trying lower dose but feeling panicky again with pains, muscle twitches and everything else! I remember how good I felt when I ate healthy and worked out 1 hour 5 days a week! I want that back, the funny thing is I quit because I struggle with smoking and I felt like why bother doing all the other thing good if you continue smoking. I have too, need too, going too quit!! I just don't know how yet.

Hidden
Hidden
in reply to Teerings3

You can quit! I know it's hard, but you CAN do it ๐Ÿ™‚ I'm sorry to hear about your thyroid, you will get through this! Just think it could always be worse... that's what I tell myself sometimes. Best of luck to you in the coming year!

Yes, you can!! Proud of you AND ALSO proud of that doctor!! I tried my 5th SSRI... Prozac...and off of it after 3 months...I finally feel right...Oh sure, there may be rough spells.... but life is not MEANT to be 'perfect' so do NOT come down on yourself if you have a rough spell...just say HEY!! I'm doin' good!! <3 :) take good care and Happy New Year to all of us!

Hidden
Hidden
in reply to Betty30

Your right. In life there are gonna be ups and downs. I'm just going through a down right now. I will rise out of this. I'm only 25 and have 2 small children. I've got soo much more life to love without anxiety. Best wishes to you in the coming year

Do you're best-we're all rooting for you!

Hidden
Hidden
in reply to Kimm4

Thank you!!

Good luck indeed! And good for you to avoid the pills. That's always the wiser choice, I think.

Hidden
Hidden
in reply to Dizzykitty

Thank you! I'm gonna really try! I know it's gonna be hard but I'm going to try and keep my head in the right direction! No looking back

Go to another doctor

Hidden
Hidden
in reply to yunhee93

He's a great doctor..I trust his judgment. I've had a lot of test.. there is really nothing wrong with me. I just need to accept the anxiety and try to move on. Thanks for your advice though ๐Ÿ˜‰

Good for you taking the non medicated route! All the best to you. I've been on Cymbalta for the past 4 years and my experience with it is that it stabilizes my mood so much that there's no oscillation. I feel like my mood is just neutral like all the time

Hidden
Hidden
in reply to Kainan_li

Thats what I'm afraid of. ๐Ÿ˜” I've tried 3 other ssri meds and they've kinda had that effect on me like I couldn't cry etc... we will see how this goes, I'm gonna try my hardest! Thanks for the encouragement!

I'm tapering off Prozac, few more days left then I start cymbalta. Kind of nervous, don't know what to expect

Hidden
Hidden
in reply to sandii100

My mom has been on cymbalta for over a year and she hasnt had anything bad to say about it ๐Ÿ™‚

You may also like...